# SDR FDEA201208102938

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 20,881 hours, 11,465 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Plug
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

YELLOW HYD SYSTEM FAILED IN FLT.  HYD QTY LOW.  FOUND TWO PLUGS ON ACTUATOR BODY LEAKING AND NOT SAFETIED. TORQUED BOTH PLUGS   REF. AMM 20-21-12-00 AND SAFETIED. SERVICED YELLOW SYSTEM REF. AMM 12-12-29-00.   PRESSURIZED ALL THREE SYSTEMS WITH ELECTRIC PUMPS AND CYCLED RUDDER. OPS AND   LEAK CHECKED GOOD.
